ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Orbital perturbations and stationkeeping of communication satellites

Shrivastava, Shashi Kant (1978) Orbital perturbations and stationkeeping of communication satellites. In: Journal of Spacecraft and Rockets, 15 (2). 67-78 .

[img] PDF
since.pdf - Published Version
Restricted to Registered users only

Download (152kB) | Request a copy
Official URL: http://www.aiaa.org/content.cfm?pageid=406&gTable=...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Aeronautics and Astronautics.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Depositing User: Ms G Yashodha
Date Deposited: 28 Oct 2010 06:27
Last Modified: 28 Oct 2010 06:27
URI: http://eprints.iisc.ac.in/id/eprint/33491

Actions (login required)

View Item View Item